# SDR 99ZZZX1456

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67975
- Make and model: Cessna 152
- Aircraft serial: 15282122
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806TT
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 100-HOUR INSPECTION TO DETERMINE APPLICABILITY TO AD 80-25-02 R2, NOTED THAT NR 4 CYLINDER INTAKE PUSH ROD P/N 73806T-T WHICH DOES NOT APPLY TO AD, WAS FOUND CRACKED AT END OF ALUMINUM TUBE THAT SWAGES ONTO BALL END OF PUSH ROD, TWO CRACKS WERE OBVIOUS VISUALLY. A FURTHER INSPECTION OF ALL OTHER CYLINDER PUSH RODS REVEALED THE SAME DEFECT ON ONE OR MORE OF THE PUSH RODS. THESE PUSH RODS ARE EXEMPT FROM THIS AD.
